Infinite Matrices and Almost Convergence.
Mathematische Zeitschrift, Tome 128 (1972), pp. 75-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__128_171788,
author = {Peter J. Duran},
title = {Infinite {Matrices} and {Almost} {Convergence.}},
journal = {Mathematische Zeitschrift},
pages = {75--84},
year = {1972},
volume = {128},
zbl = {0228.40005},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__128_171788/}
}
Peter J. Duran. Infinite Matrices and Almost Convergence.. Mathematische Zeitschrift, Tome 128 (1972), pp. 75-84. http://geodesic.mathdoc.fr/item/MZ_1972__128_171788/